Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Photo
- - - - -

Is it withdrawal? Anxiety symptoms


  • Please log in to reply
1 reply to this topic

#1 Bobo32

Bobo32

    Member

  • Members
  • PipPip
  • 53 posts
  • LocationBoston

Posted 21 April 2017 - 02:35 AM

Hello everyone,

 

After a year on different drugs, I finally tapered and stopped all of them

 

now 2 months off what bothers me is a feeling very low mood and and depressed most of the time continious sighs during the day

 

a feeling on anxiety in some cases panicking expecially when i m not careful as to what i eat 

 

tinnitus

 

very exhausted after exercise

 

are those withdrawal symptoms or will they last forever? anyone know?

 

thanks for help


2004-2007 paxil

2015- zoloft 3 months zyprexa 3 months lexapro 3 months xanax 2 months

no meds since march 2017


#2 Bobo32

Bobo32

    Member

  • Members
  • PipPip
  • 53 posts
  • LocationBoston

Posted 21 April 2017 - 04:08 AM

I also have a sense of inner restlessness. Could it be akathisia caused by all the drugs I used ?

2004-2007 paxil

2015- zoloft 3 months zyprexa 3 months lexapro 3 months xanax 2 months

no meds since march 2017